# SDR CALA2020030900611

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 73,651 hours, 15,727 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 18272001376
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD ELEVATOR UPPER SKIN IS PUNCTURED APPROX 3.0" IN LENGTH. LOCATED 11.0" FROM INBD EDGE AND 12.0" FROM AFT EDGE IN ZONE 2. SUPPORT TASK IAC DAMAGE. REF. HAECO NR# 22001, SERVICE ORDER# 41 8147. REPAIRED LH INBD ELEVATOR UPPER SKIN PUNCTURE IAW B767 SRM 55-20 -01 REPAIR 1 AND 51-70-17. REWORK MOMENT BEFORE REPAIR = 2099.00 2. MOMENT AFTER REPAIR  = 2099.372. MAX ALLOWABLE = 2350 PER SRM 51-60-02 PAR 4(B). WORK PERFORMED BY HAECO-LCQ. INSP RII ITEM ACP.
